# SDR YENA20150316047

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 25,725 hours, 15,996 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2006050525
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,033 hours, 9,753 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED FAILED IN ICING CONDITION THEN ANTI-ICE FAILED.  R & R HIGH STAGE BLEED VALVE ON NR 1 ENGINE IAW AMM 36-11-01.  R & R NR 1 ENGINE NAPRSOV IAW AMM 36-11-03, ALL OPS CHECK GOOD.  MFG, NAPRSOV, PN 1013952-1, SN 2011100012, TAT 2186, TAC 1412, TIME SINCE 2186.
BLEED NR 2 IS CURRENTLY ON MEL.
